• I just started mymfirstmiv chemo treatment...with the drug...Navelbine. Treatment was Monday . Have had diarrhea and no appetite

    Asked by Nanajudy on Wednesday, May 1, 2013

    I just started mymfirstmiv chemo treatment...with the drug...Navelbine. Treatment was Monday . Have had diarrhea and no appetite

    2 Answers from the Community

    • karen1956's Avatar
      karen1956

      Even if you have no appetite, drink water...it will keep you hydrated and help flush the toxins out of you....I too had trouble eating and had bout of diarrhea after my first chemo....I lost weight.....I ate whatever tasted good....and ate whenver I was hungry....onc wanted me to drink "boost" but I refused.....but I did enjoy smoothies....hope things get easier for you

      almost 4 years ago
    • Giraffe's Avatar
      Giraffe

      I also had major diarrhea.Very important to keep hydrated. I had three days of hydration 4-6 hours each day. Lost weight as well. When the water comes back so does the weight! My oncologist gave a aRX to stop the diarrhea.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.